Jump to ContentJump to Main Navigation
Show Summary Details
More options …


International mathematical journal of analysis and its applications

CiteScore 2018: 0.72

SCImago Journal Rank (SJR) 2018: 0.363
Source Normalized Impact per Paper (SNIP) 2018: 0.530

Mathematical Citation Quotient (MCQ) 2017: 0.38

See all formats and pricing
More options …
Volume 32, Issue 3


Discrete linear differential equations

Luis Castro / Saburou Saitoh / Yoshihiro Sawano
  • 2 Tokyo Metropolitan University, Department of Mathematics and Information Sciences, 194-0397 Tokyo, Japan
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
/ Anabela S. Silva
Published Online: 2012-08-28 | DOI: https://doi.org/10.1524/anly.2012.1104


We propose new constructions of the approximate solutions of discrete linear differential equations and their inverse source problems. This is mainly based on a reproducing kernel Hilbert spaces approach where different types of spaces are naturally considered as a consequence of the method. Here, the major influence will be given by the Paley–Wiener and Sobolev spaces.

Keywords: differential equation; reproducing kernel Hilbert spaces; Paley-Wiener; Sobolev spaces.

About the article

* Correspondence address: University of Aveiro, Center for Research and Development, Department of Mathematics, in Mathematics and Applications, 3810-193 Aveiro, Portugal,

Published Online: 2012-08-28

Published in Print: 2012-08-01

Citation Information: Analysis International mathematical journal of analysis and its applications, Volume 32, Issue 3, Pages 181–191, ISSN (Print) 0174-4747, DOI: https://doi.org/10.1524/anly.2012.1104.

Export Citation

© by Oldenbourg Wissenschaftsverlag, München, Germany.Get Permission

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

L. P. Castro, S. Saitoh, and A. Yamada
Complex Analysis and Operator Theory, 2016, Volume 10, Number 8, Page 1705
Saburou Saitoh
Advances in Linear Algebra & Matrix Theory, 2014, Volume 04, Number 02, Page 87
L. P. Castro and S. Saitoh
Complex Analysis and Operator Theory, 2013, Volume 7, Number 6, Page 1839

Comments (0)

Please log in or register to comment.
Log in